# SDR RAIA990835

- Difficulty date: August 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 879
- System (JASC): 6140 · Propeller Indication System
- Part: Beta Switch
- Part number: 8659566
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLT 7478 - STL - RIGHT BETA LIGHT FLICKERS.  MAINTENANCE REPLACED SEAT SWITCH ON RIGHT ENGINE.  (M)
